# SDR SWAA2023051046553

- Difficulty date: May 7, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 58,794 hours, 37,898 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AND DELAMINATION<[01] FOUND RADOME PUNCTURE AND DELAMINATION; REMOVED AND REPLACED RADOME IAW AMM 53-52-00
